Since a bout of shingles in 2001 I have had terrible sweating of my whole body except bottom of hands and feet. I am taking hormones and they have tried different ones to no avail. I have low thyroid and take Synthroid for that. I can not get dressed in the mornings because the sweat just keeps coming even as I am trying to towel off. My hair won't dry. I set in front of a fan and finally will stop sweating. Get dressed - but this can happen any time - I can be just setting and start to seat again. The moisture just runs down my face, neck, chest, arms, etc. I do not sweat at night - I am at my wits end - this is very dilatabiling to me and very tiring I need some help and so far my doctors have not been able to figure it out. Does anyone else have this condition I am 67 and wnt thru the change in my early 50's - this is much worse I do not find a TOPIC that is geared towards - so I will just pick one
Check with the doc who prescribed your hormones and the one that prescribed your thyroid meds and see if there are interactions that have sweating as a side effect. Also, try looking up exactly what you are taking, and on the manufacturer's web site you will probably find side effects. If not, call their 800 number to see if sweating is a known side effect, or is one in conjunction with other drugs you are taking. Good luck!!!
I too sweat to the point that at the end of the day my clothes appear to be wetter than someone who has been caught in a rain storm. When I sweat like this I loose all my energy and my voice. I am a man and I work out doors and am 61 yrs old. There has to be some help somewhere.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.